MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER
Model Number 2480
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the guidewire tip detached.A pt graphix guidewire was selected for use in a percutaneous coronary intervention.During the procedure, the radiopaque tip detached inside the patient.The tip could not be removed from the patient.The tip was moved to a location which would not be a detriment to the patient.No further patient complications were reported and the patient was well post-procedure.
 
Additional Manufacturer Narrative
Device analysis by mfr: the returned guidewire had the distal tip bent and a section of the polymer tip was detached.The detached section was not returned.The damaged section was located approximately at 181.8 cm from the proximal end.No more damages were found in the device.The overall length of the guidewire could not be measured to the detached tip.The outer diameter of the distal tip could not measured due to the detached tip.The outer diameter of the middle and proximal sections of the guidewire were within specification.
 
Event or Problem Description

Brand Name
PT GRAPHIX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9490090
Report Number2134265-2019-15927
Device Sequence Number16201811
Product Code DQX
UDI-Device Identifier08714729141730
UDI-Public08714729141730
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2021
Device Model Number2480
Device Catalogue Number2480
Device Lot Number0024331584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;